# SDR DALA1255330185

- Difficulty date: November 26, 2011
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 78,156 hours, 11,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 287 RBL 21 FLOOR SUPPORT SURFACE CORRODED.  REPAIR IAW SRM 53-00-51, FIG 201, REPAIR 1.
